# SDR AC2A086464

- Difficulty date: May 18, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N430CT
- Make and model: Bell 430
- Aircraft serial: 49089
- Aircraft time: 2,657 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Turbine
- Part number: 5861653
- Part serial: 889
- Condition: Rough
- Location: A/C Pack
- Part time: 2,657 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COOLING TURBINE IS ROUGH.  COOLING TURBINE FAILED. REPLACED TURBINE WITH SERVICABLE TURBINE.
